Adam Jonsson
Adam Jonsson

Adam Jonsson

Senior Lecturer
Luleå University of Technology
Applied Mathematics
Mathematical Sciences
Department of Engineering Sciences and Mathematics
adam.jonsson@ltu.se
+46 (0)920 491948
E874 Luleå

I am examinator for the course S0001M Mathematical Statistics

 

 

Publications

Article in journal

Consequentialism in infinite worlds (2019)

Jonsson. A, Peterson. M
Analysis
Article in journal

A New Model for the Distribution of Observable Earthquake Magnitudes and Applications to b-Value Estimation (2018)

Martinsson. J, Jonsson. A
IEEE Geoscience and Remote Sensing Letters, Vol. 15, nr. 6, s. 833-837
Article in journal

Invariant sets for QMF functions (2018)

Jonsson. A
Rocky Mountain Journal of Mathematics, Vol. 48, nr. 8, s. 2559-2571
Article in journal

The limit of discounted utilitarianism (2018)

Jonsson. A, Voorneveld. M
Theoretical Economics, Vol. 13, nr. 1, s. 19-37
Article in journal

On g-functions for countable state subshifts (2017)

Jonsson. A
Archiv der Mathematik, Vol. 109, nr. 4, s. 373-381